# SDR UPS97223776

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ramp Skin
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1 ENG T.REV LOWER DOOR INNER RAMP SKIN WORN DUE TO CHAFFING OF SEAL.  REPAIR CARRIED OUT I.A.W. EFIS AND RE ENGINE SUPPLEMENT SRM 54-10-0 3 FIG 203.
